# SDR QXEA2011082600757

- Difficulty date: August 24, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 10,744 hours, 11,707 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31S CORRODED FR 604.5 TO 624.5.  BLENDED OUT CORROSION IAW SRM 51-21-00-00-01 AND RD 8/4-53-3877.  MINIMUM REMAINING THICKNESS .081", CONFIRMED CRACK FREE REF NTM 51-00-01-250-801 AND 51-00-02-250-801.  TREATED, PRIMED IAW RD 8/4-53-3877.
